Open Access
Volume 30, 2024
Article Number 12
Number of page(s) 42
Published online 28 February 2024
  1. J. Qiu, Controlled ordinary differential equations with random path-dependent coefficients and stochastic path-dependent Hamilton-Jacobi equations. Stochastic Processes Appl. 154 (2022) 1-25. [CrossRef] [MathSciNet] [Google Scholar]
  2. R. Cont, D.-A. Fournie, et al., Functional Itô calculus and stochastic integral representation of martingales. Ann. Probab. 41 (2013) 109-133. [CrossRef] [MathSciNet] [Google Scholar]
  3. D. Leao, A. Ohashi, A.B. Simas, et al., A weak version of path-dependent functional Ito calculus. Ann. Probab. 46 (2018) 3399-3441. [CrossRef] [MathSciNet] [Google Scholar]
  4. M.G. Crandall, L.C. Evans and P.-L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations. Trans. Arn,. Math. Soc. 282 (1984) 487-502. [CrossRef] [Google Scholar]
  5. M.G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Arn,. Math. Soc. 277 (1983) 1-42. [CrossRef] [Google Scholar]
  6. H. Ishii and P.-L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. J. Differ. Equ. 83 (1990) 26-78. [CrossRef] [Google Scholar]
  7. R. Jensen, P.-L. Lions and P.E. Souganidis, A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations. Proc. Am. Math. Soc. 102 (1988) 975-978. [CrossRef] [Google Scholar]
  8. P.-L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. Part 2: viscosity solutions and uniqueness. Commun. Part. Differ. Equ. 8 (1983) 1229-1276. [CrossRef] [Google Scholar]
  9. M.G. Crandall and P.-L. Lions, Hamilton-Jacobi equations in infinite dimensions I. Uniqueness of viscosity solutions. J. Funct. Anal. 62 (1985) 379-396. [CrossRef] [MathSciNet] [Google Scholar]
  10. P.-L. Lions, Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. Part I: The case of bounded stochastic evolutions. J. Funct. Anal. (1988). [Google Scholar]
  11. N.Y. Lukoyanov, On viscosity solution of functional Hamilton-Jacobi type equations for hereditary systems. Proc. Steklov Inst. Math. 259 (2007) S190-S200. [CrossRef] [Google Scholar]
  12. I. Ekren, N. Touzi and J. Zhang, Viscosity solutions of fully nonlinear parabolic path dependent PDEs: Part I. Ann. Probab. 44 (2016) 1212-1253. [MathSciNet] [Google Scholar]
  13. I. Ekren and J. Zhang, Pseudo-Markovian viscosity solutions of fully nonlinear degenerate PPDEs. Probab. Uncertainty Quant. Risk 1 (2016) 1-34. [CrossRef] [MathSciNet] [Google Scholar]
  14. Z. Ren, N. Touzi and J. Zhang, Comparison of viscosity solutions of fully nonlinear degenerate parabolic path-dependent PDEs. SIAM J. Math. Anal. 49 (2017) 4093-4116. [CrossRef] [MathSciNet] [Google Scholar]
  15. A. Cosso, S. Federico, F. Gozzi, M. Rosestolato and N. Touzi, Path-dependent equations and viscosity solutions in infinite dimension. Ann. Probab. 46 (2018) 126-174. [CrossRef] [MathSciNet] [Google Scholar]
  16. S. Peng and F. Wang, BSDE, Path-dependent PDE and nonlinear Feynman-Kac formula. Sci. China Math. 59 (2016) 19-36. [CrossRef] [MathSciNet] [Google Scholar]
  17. H. Mete Soner, On the Hamilton-Jacobi-Bellman equations in Banach spaces. J. Optim. Theory Appl. 57 (1988) 429-437. [CrossRef] [MathSciNet] [Google Scholar]
  18. E. Bayraktar and C. Keller, Path-dependent Hamilton-Jacobi equations in infinite dimensions. J. Funct. Anal. 275 (2018) 2096-2161. [CrossRef] [MathSciNet] [Google Scholar]
  19. C. Bender and N. Dokuchaev, A first-order BSPDE for swing option pricing. Math. Finance 26 (2016) 461-491. [CrossRef] [MathSciNet] [Google Scholar]
  20. J. Qiu, Viscosity solutions of stochastic Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 56 (2018) 3708-3730. [CrossRef] [MathSciNet] [Google Scholar]
  21. J. Qiu and W. Wei, Uniqueness of viscosity solutions of stochastic Hamilton-Jacobi equations. Acta Math. Sci. 39 (2019) 857-873. [CrossRef] [MathSciNet] [Google Scholar]
  22. E. Bayraktar and J. Qiu, Controlled reflected SDEs and Neumann problem for backward SPDEs. Ann. Appl. Probab. 29 (2019) 2819-2848. [MathSciNet] [Google Scholar]
  23. P. Cardaliaguet, F. Delarue, J.-M. Lasry and P.-L. Lions, The Master Equation and the Convergence Problem in Mean Field Games: (AMS-201). Princeton University Press (2019). [Google Scholar]
  24. Y. Hu, J. Ma and J. Yong, On semi-linear degenerate backward stochastic partial differential equations. Probab. Theory Related Fields 123 (2002) 381-411. [CrossRef] [MathSciNet] [Google Scholar]
  25. S. Peng, Stochastic Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 30 (1992) 284-304. [CrossRef] [MathSciNet] [Google Scholar]
  26. G. Fabbri, F. Gozzi and A. Swiech, Stochastic optimal control in infinite dimension. Probability and Stochastic Modelling. Springer (2017). [CrossRef] [Google Scholar]
  27. C. Prévôt and M. Rockner, A Concise Course on Stochastic Partial Differential Equations, Vol. 1905. Springer (2007). [Google Scholar]
  28. R. Buckdahn, C. Keller, J. Ma and J. Zhang, Fully nonlinear stochastic and rough PDEs: classical and viscosity solutions. Probab. Uncertainty Quant. Risk 5 (2020) 1-59. [CrossRef] [MathSciNet] [Google Scholar]
  29. I. Ekren, N. Touzi and J. Zhang, Viscosity solutions of fully nonlinear parabolic path dependent PDEs: Part II. Ann. Probab. 44 (2016) 2507-2553. [MathSciNet] [Google Scholar]
  30. H. Kunita, Some extensions of Ito’s formula, in Seminaire de Probabilites XV 1979/80. Springer (1981) 118-141. [CrossRef] [Google Scholar]
  31. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions. Cambridge University Press (2014). [CrossRef] [Google Scholar]
  32. B. Øksendal, Stochastic Differential Equations. Springer (2003). [CrossRef] [Google Scholar]
  33. P. Briand, B. Delyon, Y. Hu, E. Pardoux and L. Stoica, Lp solutions of backward stochastic differential equations. Stochastic Processes Appl. 108 (2003) 604-618. [Google Scholar]
  34. N.V. Krylov, Nonlinear Elliptic and Parabolic Equations of the Second Order, Vol. 7. Springer (1987). [CrossRef] [Google Scholar]
  35. J. Qiu, Weak solution for a class of fully nonlinear stochastic Hamilton-Jacobi-Bellman equations. Stochastic Processes Appl. 127 (2017) 1926-1959. [CrossRef] [MathSciNet] [Google Scholar]
  36. I. Karatzas, S.E. Shreve, I. Karatzas and S.E. Shreve, Methods of Mathematical FINANCE, Vol. 39. Springer (1998). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.